# SDR DHL2003741546

- Difficulty date: April 16, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, FLOORBEAM AT BS 1070 LWR FLANGE FWD SIDE AT APPROXIMATELY LBL 14.0 CORRODED.  DAMAGE FOUND OUT OF LIMITS IAW B-727 SRM 53-10-1 FIG 2.  CUT OUT DAMAGED AREA DIMENSIONS 2 X 4 INCHES ON LWR FLANGES IAW B-727 SRM 53-10-8 FIG 2.  FABRICATED ONE T-ANGLE FILLER DIMENSIONS 2 X 4 INCHES USING EXTRUSION BAC 1490-2685 PO 302024 AND STRAP DIMENSIONS 2 X 14 INCHES USING .100 7075-T-6 PO 9911586 AND TWO ANGLES DIMENSIONS 3.25 X 15 INCHES USING BACF505-106617 PO 990143 IAW B-727 SRM 53-10-8 FIG 2.  ALODINED AND PRIMED ALL REPAIR PARTS IAW B-727 SRM 51-10-2 AND INSTALLED REPAIR PARTS IAW B-727 53-10-8 FIG 2.
